# SDR DL73K010683

- Difficulty date: April 26, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N310DA
- Make and model: Boeing 737232
- Aircraft serial: 23082
- Aircraft time: 49,350 hours, 38,969 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AFT GALLEY DOOR CUTOUT AT LOWER HINGE CUTOUT: THE LOWER HINGE CUTOUT OF THE AFT GALLEY DOOR (R2) CUTOUT WAS FOUND WITH A 1 IN CRACK IN THE SKIN AND UNDERLYING BEAR STRAP.  THE CRACK WAS ROUTED OUT OF ALL LAYERS OF THE SKIN  ASSY AND REPAIRED WITH THREE EXTERNAL ALUMINUM DOUBLERS.    THE REPAIR WAS ACCOMPLISHED PER ER/A 380675-14, REV B.
